MathSciNet Relay Station
MathSciNet bibliographic data
MR2741034 (2011m:34178) 34G25 (34C25 47H05 47J35 47N20)
Chen, Yuqing; Nieto, Juan J.; O'Regan, Donal Anti-periodic solutions for evolution equations associated with maximal monotone mappings. Appl. Math. Lett. 24 (2011), no. 3, 302–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement